# SDR A6WA200940073

- Difficulty date: February 19, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,286 hours, 12,814 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LT THRUST REVERSER BLOCKER DOOR NR 8 MISSING.  REMOVED AND REPLACED LT ENGINE THRUST REVERSER BLOCKER DOOR NR 8, SPRING BOX SUPPORT AND LOCK ASSY AND LT DIVERTER FAIRING ASSY IAW AMM REF 78-33-21 AND CMM 78-30-00, THRUST REVERSER CK OK IAW AMM 71-00-00-710-806.  (K)
